# SDR DALA14025380960

- Difficulty date: April 22, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 62,941 hours, 46,952 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1429
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR TIE BETWEEN STRINGERS 2 AND 3 LEFT. BS 1429,.  REMOVED SHEAR TIE ,  FABRICATED NEW SHEAR TIE AND INSTALLED IAW SRM 51-30-05, 51-10-03, FAS ENG REPORT 2-37153-801A, REV A DWG 9911860, REV L.
